# SDR 99ZZZX1451

- Difficulty date: March 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 600X6
- Condition: Mismanufactured
- Location: Mlg
- Stage of operation: NR
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

INSTALLED 2 NEW TIRES ON RETRACTABLE A/C 600X6-6 PLY TIRES AND TUBES. CHECKED FOR PROPER CLEARANCE ON RETRACT TEST. FIRST FLIGHT ON TAXI, RT MAIN INDICATED UNUSUAL THUMPING WHICH VIBRATED THROUGH ACFT.  REMOVED TIRE AND VISUAL INSPECTION SHOWED PECULIAR (UNUSUAL) TEXTURE LINES IN RUBBER.  TIRE COMPANY REPLACED TIRE (SAID THIS WAS NOT FIRST OCCURRENCE).  PROBLEM WAS RESOLVED WITH THE REPLACEMENT TIRE OF SAME MAKE AND SIZE.
